# SDR UPS02237457

- Difficulty date: December 21, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,006 hours, 29,107 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI PITTING CORROSION ON INNER FACE OF FWD SUPPORT LUG LT NR 7 FLAP TRACK.  CORROSION REMOVED BY MACHINING NDT COMPLIED WITH AND NO DEFECTS WERE FOUND.  FLAP PEENED AND CADPLATED IAW OHM.
